MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-54-507
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 03/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Review of the photographic and x-ray evidence found nothing indicative of a device nonconformance that could have contributed to the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported from a california department of public health, food and drug, received a complaint in october 2019 and emailed our firm (b)(6) 2019, but she never received a reply.The complainant had a partial knee replacement with a depuy sigma uka product installed on (b)(6) 2018.The complainant stated he had completed his rehabilitation.While the complainant was walking upstairs, the partial knee replacement failed him by ¿coming out of place¿.Complainant stated he had received permission by his doctor to walk upstairs.The revision surgery was (b)(6) 2019.Complainant believes the medical device was defective.Doi: (b)(6) 2018 - dor: (b)(6) 2019 (unk knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient had a right partial knee replacement.On (b)(6) 2019 the patient had a right partial knee revision.The patient reports pain, and it was noted that there were two dislodgements of the insert.It should be noted that the there were no time frames listed for the patient harms.There was also no mention of manufacturer of implants.Radiographs from 04/01/2019, we were reported to show a partial knee arthroplasty with what appears to be a dislodged polyethylene and there is also lateral patellar tracking and lateral patellar tilt.¿there appears to be an undersized tibial component¿.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Review of the photographic and x-ray evidence was able to confirm the complaint.It can be observed that the femoral component and the tibial tray are having contact, this is indicative of a disassociation event of the tibial insert from the tibial tray.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records (mre) was not performed.

Brand Name
SIGMA HP UNI INS SZ5 7MM RM/LL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16597882
Report Number1818910-2023-06460
Device Sequence Number12156967
Product Code NPJ
UDI-Device Identifier10603295002932
UDI-Public10603295002932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1024-54-507
Device Catalogue Number102454507
Device Lot NumberJ03C87
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer05/10/2023
07/20/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/22/2023
07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI INS SZ5 7MM RM/LL.; SIGMA HP UNI TIB TRAY SZ5 RMLL.; UNKNOWN KNEE FEMORAL.; UNKNOWN KNEE PATELLA.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown